MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.4

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA STEM STANDARD HAP 12/14 S.4
Model Number 01.12.024
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had hip pain and infection.The x-ray suggested septic loosening of the stem.At about 9 years and 11 months post primary revision performed and the stem was removed with very minimal effort.
 
Additional Manufacturer Narrative
Batch review performed on 16 december 2025: lot: 153554: (b)(4) items manufactured and released on 26-sep-2015.Expiration date: 2020-oct-10.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Investigation performed by medacta hip r&d project manager: from the image and the information provided it is visible the explanted stem is covered with patient blood residuals.It seems that not ha coating remains on the stem body, meaning that the stem was correctly in contact with the patient & size 39 bone during the first years of implantation.Unfortunately, only one side of the stem is visible and for this reason, it is not possible to complete the analysis.The root cause of the stem loosening remains unknown.Clinical evaluation performed by medacta medical affairs director: 10 years after primary cementless tha an infection occurs and the femoral stem gets loose.The devices were apparently very well implanted and they must have served properly for 10 years.Secondary infections are a possible adverse event; they normally do not originate from the device area but can localize over the implant and create loosening.The implanted devices are not responsible for the onsert of this complication.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA STEM STANDARD HAP 12/14 S.4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23886575
Report Number3005180920-2025-01283
Device Sequence Number4706608
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2020
Device Model Number01.12.024
Device Lot Number153554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite